# SDR P2EA00041

- Difficulty date: January 26, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FOUND DURING Q-CHECK, CORROSION ON 23L END FITTING AT BS 540.  FABRICATED END FITTING IAW SRM 51-10-1 PAGE 5.  REMOVED AND REPLACED IAW SRM 51-30-2.  (M)
